Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

2
A FINITE ELEMENT APPROACH FOR THE DUAL RUDIN-OSHER-FATEMI MODEL AND ITS NONOVERLAPPING DOMAIN DECOMPOSITION METHODS

Lee, Chang-Ockresearcher; Park, Eun-Hee; Park, Jongho, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.41, no.2, pp.B205 - B228, 2019-03

3
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

4
Fast Nonoverlapping Block Jacobi Method for the Dual Rudin-Osher-Fatemi Model

Lee, Chang-Ockresearcher; Park, Jongho, SIAM JOURNAL ON IMAGING SCIENCES, v.12, no.4, pp.2009 - 2034, 2019-12

rss_1.0 rss_2.0 atom_1.0